# SDR YENA201709170774

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,866 hours, 5,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR, FROM TOP OF DESCENT AT FL 360 TO MID TEENS.  STRONGEST ODOR WAS IN THE 20'S WITH POWER IDLE, NR 1 ENGINE  CHANGED LAST WEEK, NO HISTORY SINCE.  ACFT IS OK FOR SERVICE. NO REPORT OF ODOR FROM INFLIGHT.
